# SDR SWIA202156900

- Difficulty date: February 2, 2021
- Submitted: March 11, 2021
- Operation: Air carrier
- Aircraft: N962SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7859
- Aircraft time: 42,353 hours, 36,292 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Condition: Corroded
- Location: Service Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR THRESHOLD IS CORRODED.   (C-CHECK) RO 3/10/2021    REMOVED CORROSION FROM SERVICE DOOR THRESHOLD REF CRJ-200-SRM 51-21-06. BLENDED AREA FOUND TO BE OUT OF LIMITS REF DRAWING 601R38695 REV G REPLACED SERVICE DOOR THRESHOLD PART # 601R38957-31 REF CRJ 200-SRM 51-45-00 AND CRJ-200-SRM 51-40-11. SEE CONTINUATION CARD FOR DETAILS
